# SDR CHQA20140125021

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 30,750 hours, 26,898 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,314 hours, 20,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, THEY RECEIVED A LAVATORY SMOKE INDICATION ON THE EICAS.  A LIGHT SMOKE WAS PRESENT IN THE CABIN.  DECLARED AN EMERGENCY & RETURNED TO FIELD.  THE CREW REPORTED THAT THE ODOR PRESENT SMELLED LIKE DE-ICING FLUID & THAT THE ACFT HAD BEEN DE-ICED PRIOR TO TAKEOFF.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  PERFORMED ENG RUNS & OPERATIONS CHECKED THE PACK SYSTEM.  NO DEFECTS WERE NOTED & THE ACFT WAS RETURNED TO SERVICE.
